# SDR A6WA200540347

- Difficulty date: December 5, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 3,812 hours, 3,434 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS621.00 TO 625.30 INTERCOSTAL AT STR 14L IS CRACKED NEAR RADIUS APPROX 1.1 INCH LONG.  REMOVED AND REPLACED INTERCOSTAL, PN 601-35012-51, IAW REO (UNREADABLE).  (K)
